# SDR SWI2023F00591

- Difficulty date: October 23, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 49,116 hours, 31,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH FLOOR SILL BETWEEN FS 280.00 - 310.00. AREAS MARKED. HN00118607   (C-CHECK RO 12/23/2023)    REMOVED AND INSTALLED NEW LH FLOOR SILL BETWEEN FS280.00-FS310.00 PER CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-13-001-001-A01, CRJ-700 SRM 51-42-21-001-001-A01 AND DWG SH670-32170 REV "V". OPS TEST AND LEAK CHECK GOOD,COMPLIED WITH TASK 51-900-1002-SKY
